Only 18 year plus customers can buy.

Allegra 120mg

Allegra 120mg
Allegra 120mg
Active Ingredients
Fexofenadine
Generic Brand for
Allegra
Strength
120mg
Manufacture by
Aventis
Packing
Blister
Pack Size Unit price Qty Gross Total
30 Tablets $0.50 $0.50
60 Tablets $0.40 $0.40

Product Description

What is Allegra 120mg Pills?
Fexofenadine 120mg pills are generally used for relieving seasonal allergies like hay fever, runny nose, nasal congestion, itchy and red teary eyes, hives, etc. It is used for relieving symptoms associated with allergic skin reactions.

Fexofenadine 120mg pills-Important Information
Do not stop taking this medicine without consulting a doctor. It can be taken with or without food. If you are allergic to fexofenadine or any ingredients of the medicine consult doctor before use.

How Faxofenadine 120mg works?
Fexofenadine is the ingredient found in Allegra, it works by blocking the histamine in the body which is responsible for many allergic symptoms in the body. The recommended dose for adults is 120mg pill once daily. In the case of the kidney, the disease the dose is lesser.
It is better to take the proper doses as prescribed by the doctor for the exact length of time.

Interaction with other drugs
Some medications may react adversely when used with Allegra like salmeterol, zolpidem, aspirin, duloxetine, atorvastatin, metformin, and many others. It is better to consult your doctor before you use any medication while taking Allegra.

Allegra-Side Effects
Some commonly seen side effects are dizziness, diarrhea, nausea, drowsiness, stomach upset, flushing, tightness in the chest, and many others. If any symptoms take a serious turn consult your doctor immediately.

Where to find Faxofenadine 120mg pills?
Fexofenadine 120mg drug is available online to treat Allergy. Many reputable online pharmacies offer this drug at a reasonable price.
You may find some good offers and discounts when shopping online for drugs.

Related Products